# SDR DL76L990876

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Wire
- Condition: Shorted
- Location: Row 4e
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEAT 4E SPARKS ACCOMPANIED BY BURNING SMELL WHEN OPERATED   ELECTRICALLY.  REPAIRED WIRING HARNESS.  REROUTED AND SECURED SAME, CKS OK.
